# SDR ASAA0944256

- Difficulty date: January 5, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3239576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION ON FRAME STA 727F AT STR 27R.  REMOVED EXISTING REPAIR INSTALLED NEW FRAME REPAIR IAW 737 400 SRM 53 00 07 PG 201.
